Alert archive / Georgia / River Flood Warnings in 2022
River Flood Warning 130, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 15, 2022, 3:24 AM EST for Forsyth County, Fulton County, Georgia. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 15, 2022, 3:24 AM EST (08:24 UTC)
- Expired
- Dec 16, 2022, 12:00 PM EST
- In force
- 33 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Forsyth County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Alpharetta (APHG1).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 11 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
641
WGUS42 KFFC 150824
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
324 AM EST Thu Dec 15 2022
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC117-121-151445-
/O.NEW.KFFC.FL.W.0130.221215T0824Z-221215T1436Z/
/APHG1.1.ER.221215T0812Z.221215T0815Z.221215T0835Z.NO/
324 AM EST Thu Dec 15 2022
...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING TO LATE THIS
MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Big Creek near Alpharetta.
* WHEN...From early this morning to late this morning.
* IMPACTS...At 7 feet, Flood Stage is reached. Minor flooding of
woodlands and fields begin along the creek between Cumming in
Forsyth County...to Alpharetta and Roswell in North Fulton
County. Flooding starts to effect portions of The Big Creek
Greenway near Alpharetta and some portions may become closed with
around one foot of water...especially upstream and downstream from
the gage on Kimball Bridge Road and near Rock Mill Park. Portions
of the YMCA Campground off Preston Ridge Road will begin to flood.
* ADDITIONAL DETAILS...
- At 3:15 AM EST Thursday the stage was 7 feet and rising.
- Forecast...The river is expected to fall below flood stage by
this afternoon.
- Flood stage is 7 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$7 follow-up statements
460
WGUS82 KFFC 150918
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
418 AM EST Thu Dec 15 2022
...Forecast flooding changed to Minor severity for the following
rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC117-121-151445-
/O.CON.KFFC.FL.W.0130.000000T0000Z-221215T1436Z/
/APHG1.1.ER.221215T0812Z.221216T1200Z.221217T1030Z.NO/
418 AM EST Thu Dec 15 2022
...FLOOD WARNING REMAINS IN EFFECT...
* WHAT...Minor flooding is occurring and is forecast.
* WHERE...Big Creek near Alpharetta.
* WHEN...Until late this morning.
* IMPACTS...At 9 feet, Minor flooding expands along the creek from
near Cumming to Alpharetta and Roswell. Backyards of homes off
Seale Drive and Gunter Court and portions of the Golf of Georgia
begin to flood. The Big Creek Greenway experiences significant
flooding up to 3 feet deep...which results in closure of most of
the paths. This especially occurs upstream and downstream from the
gage on Kimball Bridge Road and Rock Mill Park. A large portion of
the YMCA Campground off Preston Ridge Road will be under a foot of
water.
* ADDITIONAL DETAILS...
- At 4:00 AM EST Thursday the stage was 7.2 feet and rising.
- Forecast...The river is expected to rise to a crest of 9 feet
by tomorrow morning. It will then fall below flood stage
early Saturday morning.
- Flood stage is 7 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$795
WGUS82 KFFC 151335
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
835 AM EST Thu Dec 15 2022
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Fulton and Forsyth Counties.
For the Big Creek...including Alpharetta...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC117-121-151445-
/O.CON.KFFC.FL.W.0130.000000T0000Z-221215T1436Z/
/APHG1.1.ER.221215T0812Z.221216T1200Z.221217T1030Z.NO/
835 AM EST Thu Dec 15 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THIS MORNING...
* WHAT...Minor flooding will continue.
* WHERE...Big Creek near Alpharetta.
* WHEN...Until late this morning.
* IMPACTS...At 9 feet, Minor flooding expands along the creek from
near Cumming to Alpharetta and Roswell. Backyards of homes off
Seale Drive and Gunter Court and portions of the Golf of Georgia
begin to flood. The Big Creek Greenway experiences significant
flooding up to 3 feet deep...which results in closure of most of
the paths. This especially occurs upstream and downstream from the
gage on Kimball Bridge Road and Rock Mill Park. A large portion of
the YMCA Campground off Preston Ridge Road will be under a foot of
water.
* ADDITIONAL DETAILS...
- At 4:00 AM EST Thursday the stage was 7.2 feet and rising
slowly.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:00 AM EST Thursday was 7.2 feet.
- Forecast...The river is expected to rise to a crest of 9.0
feet Friday morning. It will then fall below flood stage
early Saturday morning.
- Flood stage is 7 feet.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$689
WGUS82 KFFC 151337
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
837 AM EST Thu Dec 15 2022
...The Flood Warning is extended for the following rivers in
Georgia...
Big Creek near Alpharetta affecting Fulton and Forsyth Counties.
For the Big Creek...including Alpharetta...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC117-121-160145-
/O.EXT.KFFC.FL.W.0130.000000T0000Z-221217T1630Z/
/APHG1.1.ER.221215T0812Z.221216T1200Z.221217T1030Z.NO/
837 AM EST Thu Dec 15 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SATURDAY MORNING...
* WHAT...Minor flooding will continue.
* WHERE...Big Creek near Alpharetta.
* WHEN...Until late Saturday morning.
* IMPACTS...At 9 feet, Minor flooding expands along the creek from
near Cumming to Alpharetta and Roswell. Backyards of homes off
Seale Drive and Gunter Court and portions of the Golf of Georgia
begin to flood. The Big Creek Greenway experiences significant
flooding up to 3 feet deep...which results in closure of most of
the paths. This especially occurs upstream and downstream from the
gage on Kimball Bridge Road and Rock Mill Park. A large portion of
the YMCA Campground off Preston Ridge Road will be under a foot of
water.
* ADDITIONAL DETAILS...
- At 8:30 AM EST Thursday the stage was 7.5 feet and rising
slowly.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 AM EST Thursday was 7.5 feet.
- Forecast...The river is expected to rise to a crest of 9.0
feet tomorrow morning. It will then fall below flood stage
early Saturday morning.
- Flood stage is 7 feet.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$114
WGUS82 KFFC 151941
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
241 PM EST Thu Dec 15 2022
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Fulton and Forsyth Counties.
For the Big Creek...including Alpharetta...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC117-121-160745-
/O.CON.KFFC.FL.W.0130.000000T0000Z-221217T1630Z/
/APHG1.1.ER.221215T0812Z.221216T1200Z.221217T0345Z.NO/
241 PM EST Thu Dec 15 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE SATURDAY MORNING...
* WHAT...Minor flooding will continue.
* WHERE...Big Creek near Alpharetta.
* WHEN...Until late Saturday morning.
* IMPACTS...At 8 feet, Minor flooding continues to expand further
into the woodlands and fields along the creek from near Cumming in
south Forsyth County to Alpharetta and Roswell in north Fulton
County. Additional portions of The Big Creek Greenway have minor
flooding with 1 to 2 feet of water. Most of the walking and biking
paths will be closed...especially upstream and downstream from the
gage on Kimball Bridge Road and near Rock Mill Park. Portions of
the YMCA Campground off Preston Ridge Road will flood.
* ADDITIONAL DETAILS...
- At 2:30 PM EST Thursday the stage was 7.8 feet and rising.
- Recent Activity...The maximum river stage in the 24 hours
ending at 2:30 PM EST Thursday was 7.8 feet.
- Forecast...The river is expected to rise to a crest of 8.1
feet Friday morning. It will then fall below flood stage late
Friday evening.
- Flood stage is 7 feet.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$742
WGUS82 KFFC 160148
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
848 PM EST Thu Dec 15 2022
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties.
For the Big Creek...including Cumming, Alpharetta, Roswell...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC117-121-161400-
/O.EXT.KFFC.FL.W.0130.000000T0000Z-221217T1200Z/
/APHG1.1.ER.221215T0812Z.221216T1200Z.221217T0600Z.NO/
848 PM EST Thu Dec 15 2022
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...
* WHAT...Minor flooding will continue.
* WHERE...Big Creek near Alpharetta.
* WHEN...Until Saturday morning.
* IMPACTS...At 8 feet, Minor flooding continues to expand further
into the woodlands and fields along the creek from near Cumming in
south Forsyth County to Alpharetta and Roswell in north Fulton
County. Additional portions of The Big Creek Greenway have minor
flooding with 1 to 2 feet of water. Most of the walking and biking
paths will be closed...especially upstream and downstream from the
gage on Kimball Bridge Road and near Rock Mill Park. Portions of
the YMCA Campground off Preston Ridge Road will flood.
* ADDITIONAL DETAILS...
- At 8:30 PM EST Thursday the stage was 8 feet and rising.
- Forecast...The creek is expected to rise to a crest of 8.2
feet Friday morning. It will then fall below flood stage
early Saturday morning.
- Flood stage is 7 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$459
WGUS82 KFFC 161112
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
612 AM EST Fri Dec 16 2022
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties.
For the Big Creek...including Cumming, Alpharetta, Roswell...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Caution is urged when walking near riverbanks.
Additional information is available at weather.gov/atlanta.
&&
GAC117-121-162315-
/O.CON.KFFC.FL.W.0130.000000T0000Z-221217T1200Z/
/APHG1.1.ER.221215T0812Z.221216T1200Z.221217T0600Z.NO/
612 AM EST Fri Dec 16 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and forecast to continue.
* WHERE...Big Creek near Alpharetta.
* WHEN...Until tomorrow morning.
* IMPACTS...At 8 feet, Minor flooding continues to expand further
into the woodlands and fields along the creek from near Cumming in
south Forsyth County to Alpharetta and Roswell in north Fulton
County. Additional portions of The Big Creek Greenway have minor
flooding with 1 to 2 feet of water. Most of the walking and biking
paths will be closed...especially upstream and downstream from the
gage on Kimball Bridge Road and near Rock Mill Park. Portions of
the YMCA Campground off Preston Ridge Road will flood.
* ADDITIONAL DETAILS...
- At 6:00 AM EST Friday the stage was 8.1 feet and cresting.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:00 AM EST Friday was 8.1 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight.
- Flood stage is 7 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$646
WGUS82 KFFC 161700
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1200 PM EST Fri Dec 16 2022
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties.
GAC117-121-161800-
/O.CAN.KFFC.FL.W.0130.000000T0000Z-221216T1700Z/
/APHG1.1.ER.221215T0812Z.221216T0845Z.221216T1625Z.NO/
1200 PM EST Fri Dec 16 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Big Creek near Alpharetta.
* ADDITIONAL DETAILS...
- At 11:45 AM EST Friday the stage was 6.9 feet and falling.
- Forecast...The river is expected to fall to 2.4 feet
Wednesday morning.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 15, 1:07 AM EST, 2 hours 17 minutes earlier.
Area forecast discussion, Dec 15, 1:07 AM EST, 2 hours 17 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 107 AM EST Thu Dec 15 2022 ...New 06Z Aviation Discussion... .UPDATE... Issued at 1003 PM EST Wed Dec 14 2022 Main push of rain with the system has been ongoing across portions of north Georgia and is beginning in parts of central Georgia. The wedge remains firmly in place across north GA cutting off any chances of severe weather there, though a few rumbles of thunder remain possible mainly from the metro south. Rainfall has so far underperformed, which is good to see, with highest totals in the flood watch in NW GA, especially in Dade and Walker where some totals are approaching 2 to 2.5". For river flooding, some of the usual suspects are expected to or have gone into flood, but otherwise the under performance of expected rainfall has things in good shape in most places. Flood Watch will remain in place, but may be let go early as rainfall comes to an end in these locations. In central GA, there are signs that WAA from the gulf is winning a slow battle and forcing some of the cold air back to allow for something more surface based. However, convection to the west is much less impressive than it was earlier. Upper level support continues to pull away so mass response at the sfc may be a bit less impressive than earlier. Still, plenty of shear remains in place and enough thermodynamics can be found to produce a possible quick tornado, so we won't be in the clear for a few more hours. There are no current plans to expand the tornado watch to the west into the CWA, but both we and the SPC will continue to evaluate for the next few hours. Lusk && .SHORT TERM... (This afternoon through Thursday) Issued at 226 PM EST Wed Dec 14 2022 Currently...An expansive cloud shield exists across much of the state today thanks to the wedge holding steady this afternoon. This has kept temperatures largely in the 40s and low 50s across North and Central GA with upper 50s to low 60s across south- central GA where cloud coverage isn't as high. Latest radar imagery depicts mainly areas of rain pushing through though the chance for rain showers and thunderstorms will steady increase through the afternoon/evening. A very impressive upper low continues to track east towards the Great Lakes Region this afternoon. At this sfc, WPC has depicted this system as an occlusion with a cold front draped south through the Arklatex and a stationary boundary north of the TN Valley. As noted by the previous shift, another sfc low has formed near the ArkLaMiss with similar sfc boundaries extending south and southeast. These features have been the primary driver for severe weather across LA/MS/AL this afternoon and could potentially move into our area tonight though not as high in magnitude. Still looking at damaging wind gusts being the primary threat but a tornado or two cannot be ruled out despite the lack of instability. This is largely contributed to locally enhanced cyclogenesis in the vicinity of the second sfc low that will be moving through tonight and the presence of a LLJ. The heaviest precipitation is still anticipated to occur overnight. Storm Total Precip has come down a hair and given no major changes in guidance and no strong signal elected to keep the current Flood Watch as is. Storm Total Precip is forecast to range from 1-2" with isolated higher amounts (~3"). Heaviest precip should be clear of the ATL metro by sunrise with lingering activity across the southeast through at least lunchtime. Otherwise, improving conditions are expected by Thursday evening. As far as temperatures, a slight warming trend is expected tonight across the southeast ahead of the main line of precip. Lows tonight will range from the mid 40s across the North to low 60s across the SE. On Thursday, highs will be in the mid 50s to mid 60s and lows will dip into the 30s. 07 && .LONG TERM... (Friday morning through next Tuesday) Issued at 226 PM EST Wed Dec 14 2022 The extended forecast starts off dry with a cool high pressure ridge continuing to build into the area. This ridge stays over the area through the weekend keeping things dry. It does weaken a bit and we will see some increased cloud cover Saturday and Sunday. There is a weak wave which develops over the NW Gulf Friday and moves east increasing moisture over the Southeastern U.S. through the weekend. The main part of the wave with the best dynamics and deep layer moisture stays over the gulf and moves across FL and out over the Atlantic by Sunday morning. As this wave moves east it will spread some increased moisture across S GA so did put in a slight chance of precip for east central GA Sat night. Looks like our next best chance of precip will be Mon night into Tuesday as a second wave moves across the northern gulf. This second wave appears to be a bit further north than the first one as it does spread decent moisture across GA. If this does happen we will see some rain but we may also see some mixed freezing/frozen precipitation as well. Right now only putting in a slight chance of precip with some mixed rain and snow for areas North and West of the ATL area. If this does occur it will be short lived and not expecting much in the way of accumulations. Temps cool a bit in the extended portions as we will see mainly highs in the 40s and 50s with lows in the 20s and 30s each day. 01 && .AVIATION... (06Z TAFS) Issued at 1259 AM EST Thu Dec 15 2022 Widespread SHRA is ongoing across north and central Georgia, including all TAF sites, ahead of a cold front that has just begun to advance into northwest Georgia. SHRA is expected to continue through the early morning hours, ending by 12Z at ATL as the front clears the area. Improvement to ceilings is expected to begin in the 10-12Z time period, gradually improving to VFR by 16Z. Scattered clouds will then diminish through the afternoon. Winds are currently E at 10-14 kts ahead of the front, but are expected to shift to W/NW at 7-12 kts behind the frontal passage around 09-10Z. //ATL Confidence...Avi Update... Medium to high confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 35 52 34 48 / 0 0 0 0 Atlanta 36 51 35 46 / 0 0 0 0 Blairsville 29 47 27 41 / 0 0 0 0 Cartersville 32 51 31 46 / 0 0 0 0 Columbus 37 57 37 51 / 0 0 0 10 Gainesville 36 50 34 45 / 0 0 0 0 Macon 36 59 36 54 / 0 0 0 10 Rome 33 52 31 47 / 0 0 0 0 Peachtree City 34 53 34 48 / 0 0 0 0 Vidalia 40 59 39 56 / 0 0 0 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 AM EST this morning for GAZ001>005-011-012- 019. && SHORT TERM...07 LONG TERM....01 AVIATION...King
Hazardous weather outlook, Dec 15, 2:19 AM EST, 1 hour 5 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 219 AM EST Thu Dec 15 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-160730- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 219 AM EST Thu Dec 15 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Isolated storms may become strong to severe in portions of east central Georgia. Gusty winds will be the main threat, however a brief tornado cannot be ruled out. A Tornado Watch is in effect for portions of central Georgia. Rainfall will continue through the overnight hours with total rainfall accumulations of 1.5 to 3 inches. Isolated higher amounts may be possible. Localized flooding may occur where heavy rain persists for prolonged periods of time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... The Tornado Watch in portions of central Georgia will remain in effect until 9 AM EDT on Thursday. An isolated thunderstorm could produce gusty winds and possibly a brief tornado on Thursday morning. Locally heavy rain will be possible in central and east Georgia on Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 9:29 PM EST | River Flood Warning | FFC | Dade | 4 hr |
| Dec 15, 2:14 AM EST | River Flood Warning | FFC | Forsyth | 12 hr |
| Dec 15, 3:35 AM EST | Special Weather Statement | FFC | Marion, Schley, Taylor | 25 min |
Nearby
River Flood Warnings in Georgia, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.